| Catalog Number |
ASC-018-150 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a peripheral procedure involving the trailblazer angled catheter, a patient was treated for a plaque lesion with 70% stenosis located in the mid segment of the superficial femoral artery, which exhibited moderate tortuosity and moderate calcification.The curved tip of the catheter broke inside the patient's body.The tip did not fully detach from the device, was removed normally and safely from the patient without issue.The procedure was completed by replacing the device with another product of the same model.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.